# SDR ASAA2018041324251

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,345 hours, 6,636 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL DISAGREE, SHORT TIME FAULT, FOUND DURING EEC BITE TEST.   ACFT GROUNDED.   VERIFIED FAULT IN RECENT FAULTS & FAULT HISTORY.  FAULT IS INTERMITTENT. ALSO FOUND ASSOCIATED FAULT CODE 75-20822 ACTIVE AND INTERMITTENT.    CHECKED EXTENSIVE HISTORY IN CHAPTERS 73 AND 75, FOUND J9 AND  J10 HARNESSES CHANGED,  EEC &  PT25 SENSORS CHANGED. THE SENSOR READS GOOD IN INPUT MONITORING AND EEC PASSED TEST.   REMOVED AND REPLACED THE NR 2 ENG PT25 SENSOR IAW AMM 73-21-02-000-801-F00 & 73-21-02-400-801-F00. OPS CHECKED OK.
